# SDR SWAA2022032385518

- Difficulty date: March 18, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 20,316 hours, 9,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FWD CABIN DO NOT COME ON / [01] REMOVED M2816 EMERGENCY BATTERY PACK STA 310 WL 290 RBL 6 PART NUMBER D717-01-100; S/N 414772. REPLACED M2816 EMERGENCY BATTERY PACK WITH KNOWN SERVICABLE BATTERY PACK FROM N8624J M2816 PART NUMBER D717-01-100 S/N 222911.  PERFORMED GOOD M2816 EMERGENCY BATTERY PACK INSTALLATION TEST IAW AMM 33-51-06-960-805.;[02] REMOVED M1675 EMERGENCY BATTERY PACK STA 317 WL 290 LBL 10 PART NUMBER D717-01-100; S/N 414734. REPLACED M1675 EMERGENCY BATTERY PACK WITH KNOWN SERVICABLE BATTERY PACK FROM N468WN M1674 PART NUMBER D717-01-100SWA S/N 14809.  PERFORMED GOOD M1675 EMERGENCY BATTERY PACK INSTALLATION TEST IAW AMM 33-51-06-960-805.;[03] VERIFIED CORRECTIVE ACTIONS 1; 2.   EMERGENCY LIGHTS TEST GOOD. ALL WORK ACCOMPLISHED.
